Alert archive / Massachusetts / High Wind Watches in 2017
High Wind Watch 6, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this high wind watch at Mar 17, 2017, 3:46 PM EDT for Barnstable County, Dukes County, Nantucket County, Massachusetts. It took effect at Mar 19, 2017, 5:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 17, 2017, 3:46 PM EDT (19:46 UTC)
- In effect from
- Mar 19, 2017, 5:00 AM EDT
- Expired
- Mar 19, 2017, 4:04 AM EDT
- In force
- Issued by
- NWS Boston/Norton, MA
Counties Barnstable County, MA, Dukes County, MA, Nantucket County, MA
The radar
The Boston radar (KBOX), 88 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 7.8 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1562 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
140 WWUS71 KBOX 171946 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Taunton MA 346 PM EDT Fri Mar 17 2017 MAZ022>024-180400- /O.NEW.KBOX.HW.A.0006.170319T0900Z-170320T0000Z/ Barnstable MA-Dukes MA-Nantucket MA- Including the cities of Chatham, Falmouth, Provincetown, Vineyard Haven, and Nantucket 346 PM EDT Fri Mar 17 2017 ...HIGH WIND WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY EVENING... The National Weather Service in Taunton has issued a High Wind Watch, which is in effect from late Saturday night through Sunday evening. * Location...Cape and the Islands. * Winds...Northeast 25 to 35 mph with gusts up to 60 mph. * Timing...Winds will increase on Sunday with the strongest gusts occurring during the mid-morning into the afternoon hours. * Impacts...The combination of heavy wet snow coupled with the powerful winds may result in downed trees and scattered power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means the potential exists for a damaging wind event. These strong winds are capable of downing trees and power lines, as well causing property damage. If a high wind warning is issued, stay inside and away from windows. && $$ For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
4 follow-up statements
411 WWUS71 KBOX 180857 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Taunton MA 457 AM EDT Sat Mar 18 2017 MAZ022>024-181700- /O.CON.KBOX.HW.A.0006.170319T0900Z-170320T0000Z/ Barnstable MA-Dukes MA-Nantucket MA- Including the cities of Chatham, Falmouth, Provincetown, Vineyard Haven, and Nantucket 457 AM EDT Sat Mar 18 2017 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY EVENING... * Location...Cape and the Islands. * Winds...Northeast 30 to 40 mph with gusts up to 60 mph. * Timing...Winds will increase Sunday with the strongest gusts occurring during the mid-morning into the afternoon hours. * Impacts...The combination of heavy wet snow coupled with the powerful winds may result in downed tree limbs and scattered power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means the potential exists for a damaging wind event. These strong winds are capable of downing trees and power lines, as well causing property damage. If a high wind warning is issued, stay inside and away from windows. && $$ For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
485 WWUS71 KBOX 181327 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Taunton MA 927 AM EDT Sat Mar 18 2017 MAZ022>024-182130- /O.CON.KBOX.HW.A.0006.170319T0900Z-170320T0000Z/ Barnstable MA-Dukes MA-Nantucket MA- Including the cities of Chatham, Falmouth, Provincetown, Vineyard Haven, and Nantucket 927 AM EDT Sat Mar 18 2017 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY EVENING... * Location...Cape and the Islands. * Winds...Northeast 30 to 40 mph with gusts up to 60 mph. * Timing...Winds will increase Sunday with the strongest gusts occurring during the mid-morning into the afternoon hours. * Impacts...The combination of heavy wet snow coupled with the powerful winds may result in downed tree limbs and scattered power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means the potential exists for a damaging wind event. These strong winds are capable of downing trees and power lines, as well causing property damage. If a high wind warning is issued, stay inside and away from windows. && $$ For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
228 WWUS71 KBOX 181825 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Taunton MA 225 PM EDT Sat Mar 18 2017 MAZ022-023-190230- /O.UPG.KBOX.HW.A.0006.170319T0900Z-170320T0000Z/ /O.NEW.KBOX.WI.Y.0011.170319T1400Z-170320T0000Z/ Barnstable MA-Dukes MA- Including the cities of Chatham, Falmouth, Provincetown, and Vineyard Haven 225 PM EDT Sat Mar 18 2017 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT SUNDAY... The National Weather Service in Taunton has issued a Wind Advisory, which is in effect from 10 AM to 8 PM EDT Sunday. The High Wind Watch is no longer in effect. * Location...Cape Cod and Marthas Vineyard. * Winds...Northeast 20 to 30 mph with gusts up to 50 mph. * Timing...Winds will increase Sunday with the strongest gusts occurring during the mid-morning into the afternoon hours. * Impacts...These winds may knock down a few trees and result in isolated power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 31 to 39 mph are expected, with gusts between 46 to 57 mph. Winds this strong are capable of downing small tree limbs and branches, possibly causing isolated power outages. Driving can also be difficult, especially for high profile vehicles. Use extra caution. && $$ MAZ024-190230- /O.EXT.KBOX.HW.A.0006.170319T1400Z-170320T0000Z/ Nantucket MA- Including the city of Nantucket 225 PM EDT Sat Mar 18 2017 ...HIGH WIND WATCH NOW IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... * Location...Nantucket. * Winds...North 30 to 35 mph with gusts between 50 and 60 mph. * Timing...Winds will increase Sunday with the strongest gusts occurring during the mid-morning into the afternoon hours. * Impacts...These strong winds will have the potential to down some trees and result in isolated to scattered power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means the potential exists for a damaging wind event. These strong winds are capable of downing trees and power lines, as well causing property damage. If a high wind warning is issued, stay inside and away from windows. && $$ Frank For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
438 WWUS71 KBOX 190804 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Taunton MA 404 AM EDT Sun Mar 19 2017 MAZ022-191615- /O.UPG.KBOX.WI.Y.0011.170319T1400Z-170320T0000Z/ /O.NEW.KBOX.HW.W.0007.170319T1800Z-170320T0600Z/ Barnstable MA- Including the cities of Chatham, Falmouth, and Provincetown 404 AM EDT Sun Mar 19 2017 ...HIGH WIND WARNING FROM 2 PM THIS AFTERNOON TO 2 AM EDT MONDAY... The National Weather Service in Taunton has issued a High Wind Warning, which is in effect from 2 PM this afternoon to 2 AM EDT Monday. The Wind Advisory is no longer in effect. * Locations...include Cape Cod, especially the Outer Cape. * Winds...North 25 to 35 mph with gusts up to 60 mph. * Timing...Increasing winds into midday continuing overnight, dissipating into Monday morning. * Impacts...Combined with forecast heavy, wet snow, there is the possibility for downed tree liimbs and power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning is issued when sustained winds of 40 mph are expected for at least one hour, with gusts of 58 mph or greater at any time. Damage to trees, power lines, and property are possible with winds of this magnitude. Power outages are likely. Take action to secure loose outdoor objects. && $$ MAZ024-191615- /O.UPG.KBOX.HW.A.0006.170319T1400Z-170320T0000Z/ /O.NEW.KBOX.HW.W.0007.170319T1800Z-170320T0600Z/ Nantucket MA- Including the city of Nantucket 404 AM EDT Sun Mar 19 2017 ...HIGH WIND WARNING FROM 2 PM THIS AFTERNOON TO 2 AM EDT MONDAY... The National Weather Service in Taunton has issued a High Wind Warning, which is in effect from 2 PM this afternoon to 2 AM EDT Monday. The High Wind Watch is no longer in effect. * Locations...include Nantucket. * Winds...North 30 to 35 mph with gusts up to 60 mph. * Timing...Increasing winds into midday continuing overnight, dissipating into Monday morning. * Impacts...Combined with forecast heavy, wet snow, there is the possibility for downed tree liimbs and power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning is issued when sustained winds of 40 mph are expected for at least one hour, with gusts of 58 mph or greater at any time. Damage to trees, power lines, and property are possible with winds of this magnitude. Power outages are likely. Take action to secure loose outdoor objects. && $$ MAZ023-191615- /O.EXT.KBOX.WI.Y.0011.170319T1500Z-170320T0900Z/ Dukes MA- Including the city of Vineyard Haven 404 AM EDT Sun Mar 19 2017 ...WIND ADVISORY FROM 11 AM THIS MORNING TO 5 AM EDT MONDAY... * Locations...include Marthas Vineyard. * Winds...North 20 to 30 mph with gusts up to 50 mph. * Timing...Increasing winds into midday continuing overnight, dissipating into Monday morning. * Impacts...Winds may knock down a few tree limbs resulting inisolated power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 31 to 39 mph are expected, with gusts between 46 to 57 mph. Winds this strong are capable of downing small tree limbs and branches, possibly causing isolated power outages. Driving can also be difficult, especially for high profile vehicles. Use extra caution. && $$ For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this high wind watch went out at Mar 17, 1:36 PM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, Mar 17, 1:36 PM EDT, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
136 PM EDT Fri Mar 17 2017
.SYNOPSIS...
High pressure approaches from the west today providing dry, quiet
weather conditions. It will remain colder than normal but less wind
than yesterday will make it feel more pleasant. A clipper low tracks
south of New England this weekend bringing the potential
for accumulating snow Saturday night into Sunday, with the
highest risk across RI and southeast MA including Cape Cod and
the Islands. Dry weather with seasonable temperatures
temperatures return later Monday, as high pressure builds into
our region. Milder weather Tuesday ahead of an arctic front with
temperatures possibly into the 50s! However behind the front a
frigid airmass with near record cold overspreads the area middle
of next week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Dry air aloft combined with northwest winds has resulted in a
blue bird day across much of southern New England. Mixing has
increased a bit higher than anticipated so gusty winds around
20-25 MPH is occurring across the area. This has allowed for
surface temps to warm into the mid to upper 30s with a few spots
reaching 40F. Dewpoints have also dropped below guidance thanks
to increase mixing. Aside from some minor tweaks, the bulk of
the forecast remains on track for today.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
Tonight...
Cold, dry, quiet weather. High pressure with prevailing subsidence.
Light and variable winds. Opportunistic time for radiational cooling.
Possible mid to upper cloud decks into morning but not expecting
much limitation. Expect mostly clear conditions. Lows getting down
into the single digits for the N/W with deeper snowpack, teens to
low 20s towards the coast.
Saturday...
Increasing clouds along with chances of light snow. Upstream ridge
enhancement promotes equatorward flow downstream thereby promoting
cyclonic enhancement and subtle cutoff of Pacific-origin energy into
a H5 low into the Mid-Atlantic. Increasing pressure falls emerge off
the Delmarva Peninsula as low center begins to undergo maturation.
SW isentropic upslope strengthens in response along and ahead of the
surface warm front developing roughly W-E off the S NJ coast, with
an inverted trough extending back towards Lake Erie from the surface
low center emerging off the Delmarva. This against low level cold
air damming associated with the retreating high pressure N/E over
the NE. Clouds lowering and thickening towards late with strengthening
easterlies in response to pressure falls.
Temperatures remain tricky. The airmass aloft moderates and there is
the possibility that temperatures warm into the low 40s given east
winds and potential sunshine before clouds thicken. Aside, given the
magnitude of column moistening with the overruning setup, could see
light rain / snow develop over S/W forecast areas, CT especially.
Have chance PoPs over S/W portions of MA, RI and CT, with likelies
into Hartford County by evening. If any accumulations, mainly of a
coating with a greater likelihood of sticking onto surfaces at or
below freezing.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Highlights...
* Accumulating snow remains possible Sat night/Sunday with
highest risk across RI/southeast MA esp Cape Cod & Islands
* Temperatures more seasonable early next week
* Arctic blast with near record cold returns middle of next week
Saturday night and Sunday...
Complex forecast as clipper low over the eastern Great Lakes
Saturday redevelops south of the 40N/70W benchmark Saturday night.
00z models in very good agreement thru 48hrs but then diverge on how
far south mid level low digs off the mid Atlc coast and also differ
on amplitude and how progressive system will be thereafter. To
further complicate things models differ on how quickly mid level low
captures secondary surface circulation and how far north this
surface low will track. Thus lots of uncertainty.
The 00z NAM/UKMET/EC are most robust with modest qpf into south
coastal RI and MA with heaviest qpf over Cape Cod and Islands. NAM
over an inch of qpf Cape Cod/Islands with UKMET up to 0.50 inch, GFS
0.25 to 0.50 inches over this region and EC up to 1.0 inches over
Cape Cod and Nantucket. However EC warms the column with time as the
low occludes with snow mixing with or changing to rain over the
Cape. The combination of a tight qpf gradient across the area along
with potential ptype issues later Sun/Sun evening, results in big
forecast bust potential. Basically comes down to how far north and
west mid level low be able to wrap warm conveyor belt moisture back
into the forecast area, including duration.
As for ensembles, 00z GEFS has pops greater than 50% of 0.50 inches
of qpf confined to Nantucket and Cape Cod. 00z EC ensembles have
mean qpf ranging from 0.50 to 0.80 inches focused over southeast MA
including Cape Cod and the islands.
PTYPE...column plenty cold initially to support all snow across the
entire region. Forecast becomes more complicated later Sun/Sun
evening as offshore low becomes occluded and may eventually advect
warmer air into southeast MA.
Other forecast issue becomes precip/snow intensity. Now that it is
mid March with increasing sun angle, if snow intensity is too light
during the daylight hours Sunday snow will struggle to accumulate on
paved surfaces. This would limit storm impacts.
Other potential impacts from this storm would be wind. Noticeable
low level jet forms with secondary cyclogenesis Sunday/Sunday night.
Good model agreement low level (925 mb) jet 0f 50-60 kt moves across
Nantucket and possibly over Marthas Vineyard and Cape Cod pending
exact storm track. Thus could see NE winds gusting up to 50 mph or
so. Will likely need a wind advisory for this region as the event
nears.
Monday and Tuesday...
Monday's forecast hinges on how progressive or slow moving
ocean storm becomes. New 00z ECMWF has become less progressive
with clouds, precip and gusty NE winds lingering across
southeast MA much of the day Monday. Forecast a bit more certain
farther inland where dry weather should prevail and temps near
seasonable.
Tuesday could be the pick of next week as forecast area is in
between systems, departing ocean storm to the east and arctic front
approaching from the northwest. Could see highs in the 50s! Given
this blended the warmer EC mos to derive max temps Tue.
Wednesday and Thursday...
Arctic airmass overspreads the region with GFS and EC ensembles temp
anomalies at 925 mb and 850 mb (-17C!) as low as -2 standard
deviations colder than climo this period! Deterministic guidance
even colder. This supports highs only in the upper 20s to lower
30s with single digits and teens at night. After checking the
records these temp values will be near record cold for daytime
highs and overnight lows! Thus sided with the coldest guidance
for this period given ensemble
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Saturday night/...
Today...High confidence.
VFR. NW winds with a few gusts near 20 kts during the afternoon.
Tonight til 18z Saturday...High confidence.
VFR. Light and VRB winds increasing to the east during the day.
Increasing cigs lowering to MVFR during the day thanks to
easterly flow and increased low level moisture.
After 18z Saturday into Saturday night...Moderate confidence.
MVFR cigs as snow begins to overspread the S/W portions of CT,
MA and RI during the day. The focus will then turn to on eastern
MA and RI during the overnight hours as winds switch to the
northeast and increase with gusts between 30-40 kts with
possibly 50kts across the Cape and Islands. Accumulating
snowfall on the runways are possible at terminals along and east
of the I-95. Cigs will drop to IFR with the potential in LIFR
due to lowered vsbys in snowfall.
KBOS TAF...High confidence in TAF.
KBDL TAF...High confidence in TAF.
Outlook /Saturday Night through Tuesday/...
Sunday...
MVFR and/or IFR in snow along the south coast of RI and MA including
Cape Cod and islands. VFR likely elsewhere. Strong NE winds develop
along the coast especially Cape Cod and the islands.
Monday...
MVFR/IFR possible Cape Cod and islands especially early. Elsewhere
VFR likely and dry.
Tuesday...
VFR likely along with a modest WNW wind.
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Saturday/...High Confidence.
High pressure settles across the waters into tonight. NW winds
gusting up to 20 kts today diminish, becoming light while turning
out of the E. Expect the conclusion of small craft advisories
late today. Will see increasing easterlies along increasing wave
action of the S waters as an area of low pressure emerges off
the Delmarva Peninsula and begins to strengthen. Small craft
headlines will likely be needed.
Outlook /Saturday Night through Tuesday/...
Saturday night...
Clipper low dives south of New England with winds becoming ENE.
Snow ovespreads the waters.
Sunday/Sunday night...
NE gales likely as low pres intensifies into a gale center southeast
of the benchmark. Snow and rain limit vsby.
Monday...
NE winds may remain strong over the eastern waters with a
diminishing trend western waters. Vsby may lower in rain and snow
eastern waters early.
Tuesday...
Arctic front likely holds off until late in the day or at night.
Thus pleasant weather at least into the afternoon.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 2 PM EDT this afternoon for ANZ250.
Small Craft Advisory until 5 PM EDT this afternoon for ANZ254.
Small Craft Advisory until 8 PM EDT this evening for ANZ255-
256.
&&
SYNOPSIS...Nocera/Sipprell
NEAR TERM...Dunten/Sipprell
SHORT TERM...Sipprell
LONG TERM...Nocera
AVIATION...Nocera/Dunten/Sipprell
MARINE...Nocera/SipprellHazardous weather outlook, Mar 17, 4:35 AM EDT, 11 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Taunton MA 435 AM EDT Fri Mar 17 2017 MAZ002>016-026-180845- Western Franklin MA-Eastern Franklin MA-Northern Worcester MA- Central Middlesex MA-Western Essex MA-Eastern Essex MA- Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA- Eastern Hampden MA-Southern Worcester MA-Western Norfolk MA- Southeast Middlesex MA-Suffolk MA-Eastern Norfolk MA- Northern Middlesex MA- 435 AM EDT Fri Mar 17 2017 This Hazardous Weather Outlook is for central Massachusetts, eastern Massachusetts, northeastern Massachusetts and western Massachusetts. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Several inches of snow is possible late Saturday into Sunday, with the greatest risk across Connecticut, Rhode Island and southeast Massachusetts including Cape Cod and the Islands. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-180845- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 435 AM EDT Fri Mar 17 2017 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Northeast gales are possible Sunday into Sunday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CTZ002>004-MAZ017>024-RIZ001>008-180845- Hartford CT-Tolland CT-Windham CT-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northwest Providence RI-Southeast Providence RI-Western Kent RI- Eastern Kent RI-Bristol RI-Washington RI-Newport RI-Block Island RI- 435 AM EDT Fri Mar 17 2017 This Hazardous Weather Outlook is for northern Connecticut, southeastern Massachusetts, and Rhode Island. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Several inches of snow is possible late Saturday into Sunday, with the greatest risk across Connecticut, Rhode Island and southeast Massachusetts including Cape Cod and the Islands. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 3:41 PM EDT | Gale Watch | BOX | 37 hr | |
| Mar 17, 3:41 PM EDT | Storm Watch | BOX | 36 hr | |
| Mar 17, 3:59 PM EDT | Winter Storm Watch | BOX | Barnstable, Dukes | 22 hr |
Nearby
High Wind Watches in Massachusetts, 2017Every high wind watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.